Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

High-order lumps, high-order breathers and hybrid solutions for an extended (3 + 1)-dimensional Jimbo–Miwa equation in fluid dynamics

  • 23 Accesses

Abstract

Under investigation in this letter is an extended (3 + 1)-dimensional Jimbo–Miwa (eJM) equation, which can be used to describe many nonlinear phenomena in mathematical physics. With the aid of Hirota bilinear method and long-wave limit method, M-order lumps which describe multiple collisions of lumps are derived. The propagation orbit, velocity and extremum of the 1-order lump solutions on (xy) plane are investigated in detail. Resorting to the extended homoclinic test technique, we obtain the breather–kink solutions, rational breather solutions and rogue wave solutions for the eJM equation. Meanwhile, through analysis and calculation, the amplitude and period of breather–kink solutions increase with p increasing and the extremum of rational breather solution and rogue waves are also derived. T-order breathers are obtained by means of choosing appropriate complex conjugate parameters on N-soliton solutions. Periods of the 1-order breather solutions on the (xy) plane are determined by \(k_{12}\) and \(k_{12}p_{11}+k_{11}p_{12}\), while locations are determined by \(k_{11}\) and \(k_{11}p_{11}-k_{12}p_{12}\). Furthermore, hybrid solutions composed of the kink solitons, breathers and lumps for the eJM equation are worked out. Some figures are given to display the dynamical characteristics of these solutions.

This is a preview of subscription content, log in to check access.

Fig. 1
Fig. 2
Fig. 3
Fig. 4
Fig. 5
Fig. 6
Fig. 7
Fig. 8
Fig. 9
Fig. 10
Fig. 11

References

  1. 1.

    Xu, G.Q., Wazwaz, A.M.: Integrability aspects and localized wave solutions for a new (4+1)-dimensional Boiti–Leon–Manna–Pempinelli equation. Nonlinear Dyn. 98, 1379–1390 (2019)

  2. 2.

    Ma, W.X.: Lump solutions to the Kadomtsev–Petviashvili equation. Phys. Lett. A 379, 1975–1978 (2015)

  3. 3.

    Lü, X., Chen, S.T., Ma, W.X.: Constructing lump solutions to a generalized Kadomtsev–Petviashvili–Boussinesq equation. Nonlinear Dyn. 86, 523–534 (2016)

  4. 4.

    Ablowitz, M.J., Satsuma, J.: Solitons and rational solutions of nonlinear evolution equations. J. Math. Phys. 19, 2180–2186 (1978)

  5. 5.

    Satsuma, J., Ablowitz, M.J.: Two-dimensional lumps in nonlinear dispersive systems. J. Math. Phys. 20, 1496–1503 (1979)

  6. 6.

    Zhang, Y., Liu, Y.P., Tang, X.Y.: M-lump and interactive solutions to a (3 + 1)-dimensional nonlinear system. Nonlinear Dyn. 93, 2533–2541 (2018)

  7. 7.

    Liu, W., Wazwaz, A.M., Zheng, X.X.: High-order breathers, lumps, and semi-rational solutions to the (2 + 1)-dimensional Hirota–Satsuma–Ito equation. Phys. Scr. (2019). https://doi.org/10.1088/1402-4896/ab04bb

  8. 8.

    An, H.L., Feng, D.L., Zhu, H.X.: General M-lump, high-order breather and localized interaction solutions to the 2 + 1-dimensional Sawada–Kotera equation. Nonlinear Dyn. (2019). https://doi.org/10.1007/s11071-019-05261-6

  9. 9.

    Tan, W.: Evolution of breathers and interaction between high-order lump solutions and \(N\)-solitons (\(N\rightarrow \infty \)) for breaking soliton system. Phys. Lett. A (2019). https://doi.org/10.1016/j.physleta.2019.125907

  10. 10.

    Yue, Y.F., Huang, L.L., Chen, Y.: Localized waves and interaction solutions to an extended (3 + 1)-dimensional Jimbo–Miwa equation. Appl. Math. Lett. 89, 70–77 (2019)

  11. 11.

    Ding, C.C., Gao, Y.T., Deng, G.F.: Breather and hybrid solutions for a generalized (3+1)-dimensional B-type Kadomtsev–Petviashvili equation for the water waves. Nonlinear Dyn. 94, 2023–2040 (2019)

  12. 12.

    Dai, Z.D., Liu, J., Zeng, X.P., Liu, Z.J.: Periodic kink-wave and kinky periodic-wave solutions for the Jimbo–Miwa equation. Phys. Lett. A 372, 5984–5986 (2008)

  13. 13.

    Zhang, X.E., Chen, Y.: Deformation rogue wave to the (2+1)-dimensional KdV equation. Nonlinear Dyn. 90, 755–763 (2017)

  14. 14.

    Hu, C.C., Tian, B., Yin, H.M., Zhang, C.R., Zhang, Z.: Dark breather waves, dark lump waves and lump wave soliton interactions for a (3 + 1)-dimensional generalized Kadomtsev–Petviashvili equation in a fluid. Comput. Math. Appl. 78, 166–177 (2019)

  15. 15.

    Tan, W., Dai, Z.D.: Dynamics of kinky wave for (3 + 1)-dimensional potential Yu–Toda–Sasa–Fukuyama equation. Nonlinear Dyn. 85, 817–823 (2016)

  16. 16.

    Wang, X.B., Tian, S.F., Feng, L.L., Yan, H., Zhang, T.T.: Quasiperiodic waves, solitary waves and asymptotic properties for a generalized (3 + 1)-dimensional variable-coefficient b-type Kadomtsev–Petviashvili equation. Nonlinear Dyn. 88, 2265–2279 (2017)

  17. 17.

    Ablowitz, M.J., Clarkson, P.A.: Solitons, Nonlinear Evolution Equationa and Inverse Scattering. Cambridge University Press, Cambridge (1991)

  18. 18.

    Li, R.M., Geng, X.G.: Rogue periodic waves of the sine–Gordon equation. Appl. Math. Lett. 102, 106147 (2020)

  19. 19.

    Lou, S.Y., Hu, X.R., Chen, Y.: Nonlocal symmetries related to Bäklund transformation and their applications. J. Phys. A Math. Theor. 45, 155209 (2012)

  20. 20.

    Weiss, J., Tabor, M., Carnevale, G.: The Painlevé property for partial differential equations. J. Math. Phys. 24, 522–526 (1983)

  21. 21.

    Xiao, Y., Fan, E.G.: Long time behavior and soliton solution for the Harry Dym equation. J. Math. Anal. Appl. 480, 123248 (2019)

  22. 22.

    Wang, D.S., Wang, X.L.: Long-time asymptotics and the bright N-soliton solutions of the Kundu–Eckhaus equation via the Riemann–Hilbert approach. Nonlinear Anal. Real World Appl. 41, 334–361 (2018)

  23. 23.

    Ma, X., Xia, T.C.: Riemann Hilbert approach and N-soliton solutions for the generalized nonlinear Schrödinger equation. Phys. Scr. 94, 095203 (2019)

  24. 24.

    Kang, Z.Z., Xia, T.C.: Construction of multi-soliton solutions of the \(N\)-coupled Hirota equations in an optical fiber. Chin. Phys. Lett. 36, 110201 (2019)

  25. 25.

    Hirota, R.: The Direct Method in Soliton Theory. Cambridge University Press, Cambridge (2004)

  26. 26.

    Ma, W.X., Fan, E.G.: Linear superposition principle applying to Hirota bilinear equations. Comput. Math. Appl. 61, 950–959 (2011)

  27. 27.

    Wazwaz, A.M.: Multiple-soliton solutions for extended (3 + 1)-dimensional Jimbo–Miwa equations. Appl. Math. Lett. 64, 21–26 (2017)

  28. 28.

    Sun, H.Q., Chen, A.H.: Lump and lump-kink solutions of the (3 + 1)-dimensional Jimbo–Miwa and two extended Jimbo–Miwa equations. Appl. Math. Lett. 68, 55–61 (2017)

  29. 29.

    Xu, H.N., Ruan, W.Y., Zhang, Y., Lü, X.: Multi-exponential wave solutions to two extended Jimbo–Miwa equations and the resonance behavior. Appl. Math. Lett. 99, 105976 (2020)

  30. 30.

    Li, H., Li, Y.Z.: Meromorphic exact solutions of two extended (3 + 1)-dimensional Jimbo–Miwa equations. Appl. Math. Comput. 333, 369–375 (2018)

  31. 31.

    Wang, Y.H., Wang, H., Dong, H.H., Zhang, H.S., Temuer, C.: Interaction solutions for a reduced extended (3 + 1)-dimensional Jimbo–Miwa equation. Nonlinear Dyn. 92, 487–497 (2018)

  32. 32.

    Liu, J.G., Yang, X.J., Cheng, M.H., Feng, Y.Y., Wang, Y.D.: Abound rogue wave type solutions to the extended (3 + 1)-dimensional Jimbo–Miwa equation. Comput. Math. Appl. 78, 1947–1959 (2019)

Download references

Acknowledgements

We would like to express our sincere thanks to every member in our discussion group for their valuable comments. The authors would also thank the reviewers for their comments on this paper. The work is supported in part by the National Natural Science Foundation of China under Grant No. 11975145, the Natural Science Foundation of Anhui Province under Grant No. 1408085QA06, the University Excellent Talent Fund of Anhui Province under Grant No. gxyq2019096 and the Natural Science Research Projects in Colleges and Universities of Anhui Province under Grant No. KJ2019A0637.

Author information

Correspondence to Tie-Cheng Xia.

Ethics declarations

Conflict of interest

The authors declare that they have no conflict of interest.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Guo, H., Xia, T. & Hu, B. High-order lumps, high-order breathers and hybrid solutions for an extended (3 + 1)-dimensional Jimbo–Miwa equation in fluid dynamics. Nonlinear Dyn (2020). https://doi.org/10.1007/s11071-020-05514-9

Download citation

Keywords

  • Hirota bilinear method
  • Extended (3 + 1)-dimensional Jimbo–Miwa equation
  • M-order lumps
  • T-order breathers
  • Hybrid solutions